International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 7, July 2019 Edition [ISSN 2250-3153]


Some Partial Differential Equations In R^n
      Ms. Khin Saw Mu
Abstract: In this paper, the initial-value problems are studied and solved for homogeneous and non-homogeneous transport equations. Moreover, the fundamental solution and mean value theorem are used to derive Laplaces equation. Finally, general solution of one-dimensional wave equation is established to apply dAlemberts formula.

Reference this Research Paper (copy & paste below code):

Ms. Khin Saw Mu (2019); Some Partial Differential Equations In R^n; International Journal of Scientific and Research Publications (IJSRP) 9(7) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.07.2019.p91113
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.